Solar semiannual tide in the ocean
Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 347-350
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_2_a21,
author = {I. V. Maksimov},
title = {Solar semiannual tide in the ocean},
journal = {Doklady Akademii Nauk},
pages = {347--350},
year = {1965},
volume = {161},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a21/}
}
I. V. Maksimov. Solar semiannual tide in the ocean. Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 347-350. http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a21/